# SDR WX0A071490

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B VANE L/E CHAFED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED.
